# SDR IPXA3580155

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 58337
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1, EMERGENCY LIGHT OVER L1 DOOR IS INOPERATIVE.  R & R BATTERY PACK IAW AMM 33-51-07-9.  EMERGENCY LIGHTS OPERATE NORMALLY.
